# SDR UALA2011031801304

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 60,973 hours, 22,663 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LARGE METAL DEBRIS FOUND IN INTERMEDIATE PRESSURE CHECK VALVE DURING C-CHECK MAINTENANCE.  BORESCOPE INSPECTED PER MM.  NO LIMITING DEFECTS NOTED.  REQUIRES FOLLOW UP BOROSCOPE INSPECTION.  DUE TO METAL FOUND IN INTERMEDIATE CHECK VALVE FOLLOW UP BOROSCOPE INSPECTION OF HPC STAGE 6 THROUGH 17 PER AMM WITHIN 50 CYCLES PER AMM.  NO LIMITING DEFECTS NOTED.
